# SDR USAA2014070700022

- Difficulty date: July 6, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 73,675 hours, 28,483 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Panel
- Condition: Cracked
- Location: Indication
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPEED BREAK SURFACE PANEL CRACKED.  R & R SPEED BREAK SURFACE PANEL, OPEN.  PN, SN & LOCATION INFORMATION TO FOLLOW.
